Industrial - Cold and Cough
Comparable to Tylenol Cough and Cold, our cold and cough tablets offer temporary relief from nasal congestion, fever, sore throat, headache, coughing and minor aches associated with flu and the common cold. Active ingredients: Acetaminophen, 325 mg.; Pseudoephedrine Hydrochloride, 30 mg.; Detromethorphan Hydrobromide, 10 mg.
Cold and Cough
SKU: J-444-PH

Cold and Cough tablets, 2 per pack - 500 per box

Comparable to Tylenol Cough and Cold, our cold and cough tablets offer temporary relief from nasal congestion, fever, sore throat, headache, coughing and minor aches associated with flu and the common cold. This new formulation is pseudoephedrine free, so there are no DEA registrations required for purchases.   Active Ingredients:  Acetaminophen 325 mg. (pain reliever/fever reducer), Dextromethorphan  HBr 15 mg. (cough suppressant), Guaifenesin 200 mg. (expectorant) and Phenylephrine HC1 5 mg. (nasal decongestant).  While this medication does not contain any ingredient known to fight off drowsiness it also does not contain any ingredient to promote drowsiness.  

Sugg. Ret. $34.79

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $27.19

Click on the button above to Save! Buy 10 at Wholesale Direct Pricing...
Just $23.28 each

Comparable to Tylenol Cough and Cold, our cold and cough tablets offer temporary relief from nasal congestion, fever, sore throat, headache, coughing and minor aches associated with flu and the common cold. Active ingredients: Acetaminophen, 325 mg.; Pseudoephedrine Hydrochloride, 30 mg.; Detromethorphan Hydrobromide, 10 mg. Cold and Cough
SKU: I-443-PH

Cold and Cough tablets, 2 per pack - 250 per box

Comparable to Tylenol Cough and Cold, our cold and cough tablets offer temporary relief from nasal congestion, fever, sore throat, headache, coughing and minor aches associated with flu and the common cold.This new formulation is pseudoephedrine free, so there are no DEA registrations required for purchases.   Active Ingredients:  Acetaminophen 325 mg. (pain reliever/fever reducer), Dextromethorphan  HBr 15 mg. (cough suppressant), Guaifenesin 200 mg. (expectorant) and Phenylephrine HC1 5 mg. (nasal decongestant).  While this medication does not contain any ingredient known to fight off drowsiness it also does not contain any ingredient to promote drowsiness. 

Sugg. Ret. $17.89

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $13.99

Click on the button above to Save! Buy 12 at Wholesale Direct Pricing...
Just $11.97 each

Comparable to Tylenol Cough and Cold, our cold and cough tablets offer temporary relief from nasal congestion, fever, sore throat, headache, coughing and minor aches associated with flu and the common cold. Active ingredients: Acetaminophen, 325 mg.; Pseudoephedrine Hydrochloride, 30 mg.; Detromethorphan Hydrobromide, 10 mg. Cold and Cough
SKU: H-442

Cold and Cough tablets, 2 per pack - 100 per box

Comparable to Tylenol Cough and Cold, our cold and cough tablets offer temporary relief from nasal congestion, fever, sore throat, headache, coughing and minor aches associated with flu and the common cold. This new formulation is pseudoephedrine free, so there are no DEA registrations required for purchases.   Active Ingredients:  Acetaminophen 325 mg. (pain reliever/fever reducer), Dextromethorphan  HBr 15 mg. (cough suppressant), Guaifenesin 200 mg. (expectorant) and Phenylephrine HC1 5 mg. (nasal decongestant).  While this medication does not contain any ingredient known to fight off drowsiness it also does not contain any ingredient to promote drowsiness. 

Sugg. Ret. $7.69

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $5.99

Click on the button above to Save! Buy 12 at Wholesale Direct Pricing...
Just $5.19 each

Shipping & Return Policies | Product Reviews | Contact us |
Comments or Questions about this site

Copyright 2001 - 2004 First-Aid- Product.com, a division of American CPR, all rights reserved